Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66496
Title: Playing with the rules and making misleading statements : a response to luo, hodges, winship, and powers
Authors: Land, KC
Fu, Q
Guo, X 
Jeon, SY
Reither, EN
Zang, E
Issue Date: 2016
Publisher: University of Chicago Press
Source: American journal of sociology, Nov. 2016, v. 122, no. 3, p. 962-973 How to cite?
Journal: American journal of sociology 
URI: http://hdl.handle.net/10397/66496
ISSN: 0002-9602
EISSN: 1537-5390
DOI: 10.1086/689853
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Nov 23, 2017

Page view(s)

21
Last Week
0
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.